MathSciNet Relay Station
MathSciNet bibliographic data
MR714447 05C55
Chvatál, C.; Rödl, V.; Szemerédi, E.; Trotter, W. T., Jr. The Ramsey number of a graph with bounded maximum degree. J. Combin. Theory Ser. B 34 (1983), no. 3, 239–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement